# SDR CA050124004

- Difficulty date: January 21, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Doug DC-9-83
- Aircraft time: 19,263 hours
- Engine: Pwa JT8D219
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Separated
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) UPON ARRIVAL AT GATE, THE AIRCRAFT WAS BEING INSPECTED DURING THE TURN.  IT WAS OBSERVED THAT THE LT OUTER GEAR DOOR WAS MISSING.  NR2 BRAKE LINE LEAKING.  LOWER SIDE OF TRAILING EDGE FLAPS (F/H) DAMAGED.  BROKEN HOSE SUPPORT LINK LT GEAR.  BUNGEE EXTENSION SPRINGS AND BRACKETS DAMAGED.  FUSELAGE SCRATCHED BELOW L2 DOOR.  TSB WERE INVOLVED WITH THIS INCIDENT.  PRELIMINARY FINDINGS ARE THE AIRCRAFT DID NOT LINE UP PROPERLY WITH THE RUNWAY.  PMI INFORMED ON INCIDENT.  THE INVESTIGATION IS STILL UNDERWAY.
